# SDR CALA2017121304423

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 28,500 hours, 19,523 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: D5337056920600
- Condition: Cracked
- Location: Frm 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: AD 2014-24-07: UPON RE-IN SPECTION (ROTO SCAN) OF HOLE 9 AT FR43 FOUND CRACK INDICATION TO BE IN PRESSURE PLATE ONLY. REMOVED & REPLACED PRESSURE PLATE ON L/H SIDE IAW EA 5331-01704 OP 006
